# SDR 9505026631

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Chord
- Condition: Damaged
- Location: Fus 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE MAIN DECK UPPER FLOOR BEAM WAS FOUND DAMAGED IN THE UPPER SURFACE OF UPPER CHORD FS 460, RBL 59.  FLOOR BEAM IS MADE OF 2024-T3511 ALUMINUM.  MADE REPAIR PER EA 66-97922.
